Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Spotting, gassy, sore breasts, twinging feeling in abdomen. Taking pill. What could this be?

Hi I am very gassy at the moment and for the last 3 days when i go to the toilet im spotting a little. I am not due on my period until 9th November but my breasts are sore and i have a back ache often normal middle of the back. Also on my right lower abdomen sometimes i get a weird twinging feeling and its a little sensitive to touch my stomach sometimes. I just started taking the pill in september and after a month of being on the pill me and my partner stopped using a condom. I did however forget to take it one day in october and took it the next night when i remebered and then continued as normal. what do you think this could be please help??
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild spotting and a lighter period that you are having is commonly seen once you start with the pill regularly. The pregnancy is highly unlikely since you took the pill regularly. Please do not worry and start with the next pack as scheduled.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor